zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillations of mixed neutral functional differential equations. (English) Zbl 0829.34058
Some sufficient conditions for the oscillation of solutions of mixed neutral functional differential equations of the form ${d^n \over dt^n} (x(t) + cx (t - h) + Cx (t + H)) + qx(t - g) + Qx(t + G) = 0$ where $c,C,G,h$ and $H$ are real constants, and $q$ and $Q$ are nonnegative real constants, are established.

MSC:
34K11Oscillation theory of functional-differential equations
34K40Neutral functional-differential equations
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
WorldCat.org
Full Text: DOI
References:
[1] Grace, S. R.; Lalli, B. S.: Oscillation theorems for second order neutral functional differential equations. Appl. math. Comput. 51, 119-133 (1992) · Zbl 0758.34052
[2] Grace, S. R.; Lalli, B. S.: Oscillation theorems for certain neutral differential equations. Czech math. J. 38, 745-753 (1988) · Zbl 0705.34072
[3] Grace, S. R.; Lalli, B. S.: Oscillation and asymptotic behavior of certain second order neutral differential equations. Radovi mat. 5, 121-126 (1989) · Zbl 0677.34058
[4] Grammatikopoulos, M. K.; Ladas, G.; Meimaridou, A.: Oscillation and asymptotic behavior of second order neutral differential equations. Ann. mat. Pura appl. 148, 29-40 (1987) · Zbl 0647.34071
[5] Grove, E. A.; Kulenovic, M. R.; Ladas, G.: Sufficient conditions for oscillation and nonoscillation of neutral equations. J. differential equations 68, 373-382 (1987) · Zbl 0616.34063
[6] Jeros, J.; Kusano, T.: Sufficient conditions for oscillations in higher order linear functional differential equations of neutral type. Japan J. Math. 15, 415-432 (1989) · Zbl 0714.34104
[7] Ladas, G.; Sficas, Y. G.: Oscillations of neutral delay differential equations. Canad. math. Bull. 29, 435-445 (1986) · Zbl 0566.34054
[8] Ladas, G.; Sficas, Y. G.: Oscillations of higher order neutral equations. J. austral. Math. soc. Ser. B. 27, 502-517 (1986) · Zbl 0566.34055
[9] Ladas, G.; Partheniadis, E. C.; Sficas, Y. G.: Necessary and sufficient conditions for oscillations of second order neutral equations. J. math. Anal. appl. 138, 214-231 (1989) · Zbl 0668.34069
[10] Ladas, G.; Partheniadis, E. C.; Sficas, Y. G.: Oscillations of second order neutral equations. Canad. J. Math. 40, 1301-1314 (1988) · Zbl 0666.34078
[11] Brayton, R. K.; Willoughby, R. A.: On the numerical integration of a symmetric system of difference-differential equations of neutral type. J. math. Anal. appl. 18, 182-189 (1967) · Zbl 0155.47302
[12] Slemrod, M.; Infante, E. F.: Asymptotic stability criteria for linear systems of difference-differential equations of neutral type and their discrete analogues. J. math. Anal. appl. 38, 399-415 (1972) · Zbl 0202.10301
[13] Hale, J.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[14] Kusano, T.: On even order functional differential equations with advanced and retarded arguments. J. differential equations 45, 75-84 (1982) · Zbl 0512.34059
[15] Ladas, G.; Stavroulakis, I. P.: On delay differential inequalities of higher order. Canad. math. Bull. 25, 348-354 (1982) · Zbl 0443.34064
[16] Foster, K. E.; Grimmer, R. C.: Nonoscillatory solutions of higher order delay equations. J. math. Anal. appl. 77, 150-164 (1980) · Zbl 0455.34053